Moxifloxacin-associated neutropenia


Berk V., Demiraslan H., Berk E., Karaca H., İNANÇ M. , BOZKURT O. , ...More

SCANDINAVIAN JOURNAL OF INFECTIOUS DISEASES, vol.45, no.5, pp.415-416, 2013 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 45 Issue: 5
  • Publication Date: 2013
  • Doi Number: 10.3109/00365548.2012.738937
  • Title of Journal : SCANDINAVIAN JOURNAL OF INFECTIOUS DISEASES
  • Page Numbers: pp.415-416

Abstract

A 32-y-old woman presented with pneumonia. Treatment was started with moxifloxacin. On day 2 of moxifloxacin treatment the patient developed neutropenia. After discontinuing the moxifloxacin, neutrophil counts were normal on day 4. Clinicians should be aware of the possibility of this adverse effect in patients treated with moxifloxacin.

A 32-y-old woman presented with pneumonia. Treatment was started with moxifloxacin. On day 2 of moxifloxacin treatment the patient developed neutropenia. After discontinuing the moxifloxacin, neutrophil counts were normal on day 4. Clinicians should be aware of the possibility of this adverse effect in patients treated with moxifloxacin.